Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trazodone ed_uk

Posted by ed_uk on March 23, 2005, at 9:30:25

In reply to Re: remeron withdrawl etc. hoosiermamma3, posted by ed_uk on March 23, 2005, at 9:22:48

>Trazodone's not as likely to cause weight gain as Remeron.

Remeron's notorious for causing weight gain. I haven't heard many people complain about weight gain with trazodone- you *can* still gain weight on trazodone though! .........I do get the impression that trazodone's quite a bit better than Remeron in the weight gain department.

Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:448159
URL: http://www.dr-bob.org/babble/20050322/msgs/474517.html